# SDR DALA2023062705159

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 60,935 hours, 43,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY LIGHTS OVER WING EXITS ARE INOPERATIVE. MAINTENANCE RPLACED THE EMERGENCY LIGHT BATTERY PACK STA 726 PER B717 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4703548)
